EconPapers    
Economics at your fingertips  
 

On Complete Convergence for Weighted Sums of Arrays of Dependent Random Variables

Soo Hak Sung

Abstract and Applied Analysis, 2011, vol. 2011, 1-11

Abstract:

A rate of complete convergence for weighted sums of arrays of rowwise independent random variables was obtained by Sung and Volodin (2011). In this paper, we extend this result to negatively associated and negatively dependent random variables. Similar results for sequences of 𠜑 -mixing and 𠜌 ∗ -mixing random variables are also obtained. Our results improve and generalize the results of Baek et al. (2008), Kuczmaszewska (2009), and Wang et al. (2010).

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/630583.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/630583.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:630583

DOI: 10.1155/2011/630583

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:630583